Re: Lexapro & weight gain/loss?
I am sorry to say that for many, the weight gain doesn't stop. You may just keep slowly gaining weight for as long as you're on it. I believe you have to choose between finding another medication that works and doesn't cause weight gain for you or accept the weight gain.
If you have more anxiety than depression, perhaps ask to try low-dose Xanax or something similar, or a different SSRI.
The first time I took Lexapro (10 mg/day), I gained weight but lost it without effort within a few years of stopping it. The second time I took it (10 months or so each time,) I gained 9-ish pounds I've never lost (despite healthier eating and being more active.) However, I've never made a serious effort to lost weight, so maybe it is possible to lose. (I still eat some "junk food" sometimes. I'm not willing to give it up completely.)
Good luck-- I know how stressful and hurtful gaining weight can be.